# SDR UIEA2020042800884

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,534 hours, 18,918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Part number: 502913
- Part serial: 0213
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMK POS 01 LH FWD REQUIRES REPLACEMENT( REMOVED AND REPLACED EMK POS 01 LH FWD IAW AMM 25-64-03. )
